# SDR UIEA2019071604766

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,095 hours, 19,503 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Part number: 6225129108
- Part serial: 4244
- Condition: Broken
- Location: Radar Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR GAIN SWITCH BROKEN / CRACKED. ( REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IAW AMM 34-43-00. OPS CHECK GOOD.  )
